# SDR AALA201610039011

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 26,285 hours, 10,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: D2529192220000
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL INDICATES "CHECK DOOR PRESSURE" FOR DOOR 1R. DOOR ASSIST DAMPER IS DEGRADED, SERVICED DOOR PER AMM 52-10-00.
